RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 198, Number 12  


On convergence of trajectory attractors of the 3D Navier–Stokes-$\alpha$ model as $\alpha$ approaches 0
M. I. Vishik, E. S. Titi, V. V. Chepyzhov
3
A majoration principle for meromorphic functions
V. N. Dubinin, S. I. Kalmykov
37
Representation of subharmonic functions in a half-plane
K. G. Malyutin, N. Sadik
47
On the existence of a generalized solution of the conjugation problem for the Navier–Stokes system
L. I. Sazonov
63
Asymptotic distribution of resonances for one-dimensional Schrödinger operators with compactly supported potential
S. A. Stepin, A. G. Tarasov
87
Examples of sets with large trigonometric sums
I. D. Shkredov
105
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019